# SDR GTIA2024062938204

- Difficulty date: June 26, 2024
- Submitted: June 29, 2024
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 29,457 hours, 13,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#L1 & R4 DOOR ASSIST BOTTLES NEED SERVICING-SERVICED L1 & R4 DOORS PER AMM 52-10-00.
